# SDR SWAA2016111409599

- Difficulty date: October 20, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 41,842 hours, 24,292 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN T CAP CORRODED AT BS 986, LBL 50.  REPAIRED T CAP IAW SRM & EA.
